# SDR ABXA9600075

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47426
- System (JASC): 5610 · Flight Compartment Windows
- Part: Doubler
- Part number: 575468827
- Condition: Cracked
- Location: Lt Eyebrow
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 90-18-03; SB 56-11 REV 3; EAAD 56-3956MA, FOUND DOUBLER CRACKED AT UPPER AFT CORNER OF LEFT EYEBROW WINDOW FRAME.  REPLACED DOUBLER IAW DC-9 SRM 51-30-2.
